# SDR SWIA201126228

- Difficulty date: March 18, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 16,343 hours, 10,061 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 280 LEFT BULKHEAD WEB.  (C-CHECK)  REPAIRED PER SRM.
